The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 34, Issue 1, 2018
Metadata
 

Highly rotating fluids with vertical stratification for periodic data and vanishing vertical viscosity
Stefano Scrobogna
pp. 1–58
Abstract | Full-Text PDF (679 KB) | Metadata

Derived equivalences and stable equivalences of Morita type, II
Wei Hu and Changchang Xi
pp. 59–110
Abstract | Full-Text PDF (608 KB) | Metadata

Estimates for the Szegő projection on uniformly finite-type subdomains of $\mathbb C^2$
Aaron Peterson
pp. 111–193
Abstract | Full-Text PDF (831 KB) | Metadata

A priori bounds and existence of solutions for some nonlocal elliptic problems
Begoña Barrios, Leandro M. Del Pezzo, Jorge García-Melián and Alexander Quaas
pp. 195–220
Abstract | Full-Text PDF (367 KB) | Metadata

A Fefferman–Stein inequality for the Carleson operator
David Beltran
pp. 221–244
Abstract | Full-Text PDF (368 KB) | Metadata

Long wave asymptotics for the Euler–Korteweg system
Sylvie Benzoni-Gavage and David Chiron
pp. 245–304
Abstract | Full-Text PDF (638 KB) | Metadata

Tangent measures and absolute continuity of harmonic measure
Jonas Azzam and Mihalis Mourgoglou
pp. 305–330
Abstract | Full-Text PDF (474 KB) | Metadata

On the boundedness of the bilinear Hilbert transform along “non-flat” smooth curves. The Banach triangle case $(L^r, 1 ≤ r < \infty)$
Victor Lie
pp. 331–353
Abstract | Full-Text PDF (433 KB) | Metadata

Global well-posedness of 3-D inhomogeneous Navier–Stokes system with ill-prepared initial data
Ping Zhang and Zhifei Zhang
pp. 355–395
Abstract | Full-Text PDF (507 KB) | Metadata

Composition operators on the Schwartz space
Antonio Galbis and Enrique Jordá
pp. 397–412
Abstract | Full-Text PDF (249 KB) | Metadata

On congruences between normalized eigenforms with different sign at a Steinberg prime
Luis Victor Dieulefait and Eduardo Soto
pp. 413–421
Abstract | Full-Text PDF (203 KB) | Metadata

$L^p$ regularity of homogeneous elliptic differential operators with constant coefficients on $\mathbb R^N$
Patrick J. Rabier
pp. 423–454
Abstract | Full-Text PDF (498 KB) | Metadata

Model sets, almost periodic patterns, uniform density and linear maps
Pierre-Antoine Guihéneuf
pp. 455–474
Abstract | Full-Text PDF (705 KB) | Metadata

Corrigendum to “On multilinear fractional strong maximal operator associated with rectangles and multiple weights” [Rev. Mat. Iberoam. 33 (2017), no. 2, 555–572]
Mingming Cao, Qingying Xue and Kôzô Yabuta
pp. 475–479
Abstract | Full-Text PDF (138 KB) | Metadata